# SDR RAIA2018122480012

- Difficulty date: November 28, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM UPPER RH MATING FLANGE HAVE CORROSION AT FRAME 29.   R&R CENTER OMEGA BEAM GUSSET.
